| Model Number |
KNOTLESS HIP FIBERTAK |
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/31/2022, it was reported by a sales representative via email that (4) ar-3638h knotless hip fibertak anchor would not seat as the surgeon was tensioning the construct and would pull out.Surgeon spent 45 minutes constantly trying to implant anchors with no success.This was discovered during a hip labral repair on (b)(6) 2022.Additional information received on 12/5/2022: due to the 45 minutes delay, patient was administered additional anesthesia.